It sounds like your symptoms are are not being adequatelycontrolled by your current medication. I would discuss my symptoms with the doctor with the possibility of either changing dosage or or type. There are many options available now. Best wishes and good luck.
If you require further clarification or more information, feel free to ask!
Please click the green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback is most important and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional. Use of this website DOES NOT CREATE a provider-client relation and this information is for educational purposes only.
If there is anything further that you would like addressed please just frame another question to me and I will follow up for no cost. Remember to state it was a follow up. Good luck.